Jan-Hendrik Evertse
Jan-Hendrik Evertse
Assistant professsor of Mathematics, Universiteit Leiden
Bestätigte E-Mail-Adresse bei math.leidenuniv.nl - Startseite
Titel
Zitiert von
Zitiert von
Jahr
An improved protocol for demonstrating possession of discrete logarithms and some generalizations
D Chaum, JH Evertse, J Van De Graaf
Workshop on the Theory and Application of of Cryptographic Techniques, 127-141, 1987
3621987
On sums of -units and linear recurrences
JH Evertse
Compositio Mathematica 53 (2), 225-244, 1984
2601984
A secure and privacy-protecting protocol for transmitting personal information between organizations
D Chaum, JH Evertse
Conference on the Theory and Application of Cryptographic Techniques, 118-167, 1986
2281986
Linear equations in variables which lie in a multiplicative group
JH Evertse, HP Schlickewei, WM Schmidt
Annals of mathematics, 807-836, 2002
2262002
On equations inS-units and the Thue-Mahler equation
JH Evertse
Inventiones mathematicae 75 (3), 561-584, 1984
2021984
Demonstrating possession of a discrete logarithm without revealing it
D Chaum, JH Evertse, J van de Graaf, R Peralta
Conference on the Theory and Application of Cryptographic Techniques, 200-212, 1986
1841986
Cryptanalysis of DES with a reduced number of rounds
D Chaum, JH Evertse
Conference on the Theory and Application of Cryptographic Techniques, 192-211, 1985
1581985
Linear structures in blockciphers
JH Evertse
Workshop on the Theory and Application of of Cryptographic Techniques, 249-266, 1987
1561987
S-unit equations and their applications
JH Evertse, K Gyory, CL Stewart, R Tijdeman
New advances in transcendence theory, 110-174, 1988
1021988
A quantitative version of the absolute subspace theorem
JH Evertse, HP Schlickewei
Journal fur die Reine und Angewandte Mathematik, 21-128, 2002
922002
An improvement of the quantitative subspace theorem
JH Evertse
Compositio Mathematica 101 (3), 225-311, 1996
801996
Diophantine inequalities on projective varieties
JH Evertse, RG Ferretti
International Mathematics Research Notices 2002 (25), 1295-1330, 2002
732002
Upper bounds for the numbers of solutions of Diophantine equations
J Evertse
MC Tracts, 1983
711983
The number of solutions of decomposable form equations
JH Evertse
Inventiones mathematicae 122 (1), 559-601, 1995
641995
Uniform bounds for the number of solutions to Y n= f (X)
JH Evertse, JH Silverman
Math. Proc. Cambridge Philos. Soc 100 (2), 237-248, 1986
641986
OnS-unit equations in two unknowns
JH Evertse, K Györy, CL Stewart, R Tijdeman
Inventiones mathematicae 92 (3), 461-477, 1988
631988
Unit equations in Diophantine number theory
JH Evertse, K Gyory
Cambridge University Press, 2015
602015
On the numbers of solutions of weighted unit equations
JH Evertse, K Györy
Compositio Mathematica 66 (3), 329-354, 1988
531988
Distances between the conjugates of an algebraic number
JH Evertse
arXiv preprint math/0408304, 2004
502004
A generalization of the Subspace Theorem with polynomials of higher degree
JH Evertse, RG Ferretti
Diophantine approximation, 175-198, 2008
492008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20